# SDR AALA202301049356

- Difficulty date: December 13, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 69,302 hours, 26,413 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Condition: Leaking
- Location: Apu
- Part time: 34,098 hours, 21,196 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED,  DURING FINAL APPROACH, WITH GEAR DOWN, BOTH PACKS ON, & APU OFF. THERE WAS A STRONG ODOR OF DIRTY SOCKS. AFTER LANDING WITH PACKS OFF THE ODOR DISSAPATED. MAINTENANCE ISOLATED THE SOURCE OF THE ODOR TO THE APU DUE TO FINDING EVIDENCE OF OIL IN THE APU INTAKE AND FULL EXTERIOR OF THE APU AREA.  MAINTENANCE REPLACED THE APU IAW TASK CARD 26L31049003.
